# SDR SWAA2022020453095

- Difficulty date: December 4, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF #5 SLAT LEADING EDGE NOSE SKIN HAS AN HFEC INDICATION OF A CRACK IN THE COUNTERSINK OF THE O/B AFT ACTUATOR RIB HOLE / #5 SLAT TO BE REMOVED AND REPLACED ON NR #G510697
